# SDR ABXA010274

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 60,905 hours, 64,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INBOARD TRAILING EDGE BONDED PANEL WAS DELAMINATED.  REPLACED PANEL IAW DC-9 SRM 51-30-2 AND 51-30-1.
